| Model Number |
MMT-886A |
| Medical Device Problem Code |
Infusion or Flow Problem (2964)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: patient city: (b)(4).Patient country: united states.
Event or Problem Description
Reference number (b)(4).Event occurred in the united states.It was reported that the patient faced an insulin flow blocked alarm event on (b)(6) 2025.The blockage is in the tubing.No further information available.